well i had the mirena inserted on august 27th 2010and had a normal period after i had my baby. and after mirena was inserted i have had my periods last for around 18 days or more is this normal?? please if have any answers please i would really apreciate it???
26 Oct 2010
I only used IUD's that were out back in the 80's and 90's but this particular one I have heard can cause irregular bleeding and you could bleed when you aren't on your actual period but after some time it should make you have less periods; only a few a year.
I would read what you can online about that and also check with your doctor if you don't stop bleeding soon.
The older IUD's only had copper in them as birth control so I always still had regular periods. I was on one that had Progesterone in it and personally it made me feel ill somewhat to the point I had it removed.
Go to the site for Mirena to find out all the side effects possible as at 1st you could bleed more than normal.
13 Feb 2011
I too have longer periods lasting 14-16 days or so but they are lighter. I am considering taking my mirena out. I will go back to heavy periods but at least they will be regular and only for a few days not 2-3 weeks. I had a mirena a few years ago for about 2 years. My periods were not much then, hardly anything but yes had to wear pads for weeks because of spotting. This time around, (had it out to conceive but didn't so had one put back in) i am heavier bleeding still after 3 months and for a long time. I can't say how long this will last for or whether i should give it more time but you have had yours for 6 months now and you would expect it to reduce or stop.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... remove... i have not had a " bleeding" period for a year, but have all other symptoms of menstration, is this normal?
0 answers • 23 Jul 2014
Abnormal Uterine Bleeding - "I started my period on December 21, 2014.took Azzurette the same day. 2
... weeks later, and I am still bleeding. 3 days of white pills left. what do i do"
1 answer • 7 Jan 2015
I had mirena last july; my bleedings have no order; stimes I have bleeding in 17 days, stimes in 34 days; the amount has decreased but it lasts a ...
1 answer • 21 Jan 2015
... any negative side effects. Now... I'm experiencing heavy bleeding after intercourse and a lot of cramping. On top of that, I think I had two ...
1 answer • 3 Feb 2015